\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Global stability of an age-structured virus dynamics model with Beddington-DeAngelis infection function

Abstract Related Papers Cited by
  • In this paper, we study an age-structured virus dynamics model with Beddington-DeAngelis infection function. An explicit formula for the basic reproductive number $\mathcal{R}_{0}$ of the model is obtained. We investigate the global behavior of the model in terms of $\mathcal{R}_{0}$: if $\mathcal{R}_{0}\leq1$, then the infection-free equilibrium is globally asymptotically stable, whereas if $\mathcal{R}_{0}>1$, then the infection equilibrium is globally asymptotically stable. Finally, some special cases, which reduce to some known HIV infection models studied by other researchers, are considered.
    Mathematics Subject Classification: Primary: 35L60, 92C37; Secondary: 35B35, 34K20.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    C. L. Althaus and R. J. De Boer, Dynamics of immune escape during HIV/SIV infection, PLoS Comput. Biol., 4 (2008), e1000103, 9pp.doi: 10.1371/journal.pcbi.1000103.

    [2]

    F. Brauer, Z. Shuai and P. van den Driessche, Dynamics of an age-of-infection cholera model, Math. Biosci. Eng., 10 (2013), 1335-1349.doi: 10.3934/mbe.2013.10.1335.

    [3]

    C. J. Browne and S. S. Pilyugin, Global analysis of age-structured within-host virus model, Discrete Contin. Dyn. Syst. Ser. B, 18 (2013), 1999-2017.doi: 10.3934/dcdsb.2013.18.1999.

    [4]

    R. V. Culshaw and S. Ruan, A delay-differential equation model of HIV infection of CD4$^+$ T-cells, Math. Biosci., 165 (2000), 27-39.doi: 10.1016/S0025-5564(00)00006-7.

    [5]

    C. Cosner, D.L. DeAngelis, J. S. Ault and D. B. Olson, Effects of spatial grouping on the functional response of predators, Theoret. Pop. Biol., 56 (1999), 65-75.doi: 10.1006/tpbi.1999.1414.

    [6]

    R. J. De Boer and A. S. Perelson, Target cell limited and immune control models of HIV infection: A comparison, J. Theoret. Biol., 190 (1998), 201-214.

    [7]

    R. D. Demasse and A. Ducrot, An age-structured within-host model for multistrain malaria infections, SIAM. J. Appl. Math., 73 (2013), 572-593.doi: 10.1137/120890351.

    [8]

    P. De Leenheer and H. L. Smith, Virus dynamics: A global analysis, SIAM J. Appl. Math., 63 (2003), 1313-1327.doi: 10.1137/S0036139902406905.

    [9]

    J. K. Hale, Asymptotic Behavior of Dissipative Systems, Mathematical Surveys and Monographs Vol 25, American Mathematical Society, Providence, RI, 1988.

    [10]

    J. K. Hale and P. Waltman, Persistence in infinite dimensional systems, SIAM J. Math. Anal., 20 (1989), 388-395.doi: 10.1137/0520025.

    [11]

    G. Huang, W. Ma and Y. Takeuchi, Global properties for virus dynamics model with Beddington-DeAngelis functional response, Appl. Math. Lett., 22 (2009), 1690-1693.doi: 10.1016/j.aml.2009.06.004.

    [12]

    G. Huang, W. Ma and Y. Takeuchi, Global analysis for delay virus dynamics model with Beddington-DeAngelis functional response, Appl. Math. Lett., 24 (2011), 1199-1203.doi: 10.1016/j.aml.2011.02.007.

    [13]

    G. Huang, Y. Takeuchi and W. Ma, Lyapunov functionals for delay differential equations model of viral infections, SIAM J. Appl. Math., 70 (2010), 2693-2708.doi: 10.1137/090780821.

    [14]

    G. Huang, X. Liu and Y. Takeuchi, Lyapunov functions and global stability for age-structured HIV infection model, SIAM J. Appl. Math., 72 (2012), 25-38.doi: 10.1137/110826588.

    [15]

    G. Huisman and R. J. De Boer, A formal derivation of the "Beddington" functional response, J. Theoret. Biol., 185 (1997), 389-400.doi: 10.1006/jtbi.1996.0318.

    [16]

    D. Kirschner and G. F. Webb, A model for treatment strategy in the chemotherapy of AIDS, Bull. Math. Biol., 58 (1996), 367-390.doi: 10.1016/0092-8240(95)00345-2.

    [17]

    M. Y. Li and H. Shu, Global dynamics of an in-host viral model with intracellular delay, Bull. Math. Biol., 72 (2010), 1492-1505.doi: 10.1007/s11538-010-9503-x.

    [18]

    M. Y. Li and H. Shu, Impact of intracellular delays and target-cell dynamics on in vivo viral infections, SIAM J. Appl. Math., 70 (2010), 2434-2448.doi: 10.1137/090779322.

    [19]

    P. Magal, Compact attractors for time-periodic age-structured population models, Electron. J. Differential Equations, 65 (2001), 1-35.

    [20]

    P. Magal, C. C. McCluskey and G. F. Webb, Lyapunov functional and global asymptotic stability for an infection-age model, Appl. Anal., 89 (2010), 1109-1140.doi: 10.1080/00036810903208122.

    [21]

    P. Magal and C. C. McCluskey, Two-group infection age model including an application to nosocomial infection, SIAM J. Appl. Math., 73 (2013), 1058-1095.doi: 10.1137/120882056.

    [22]

    P. Magal and H. R. Thieme, Eventual compactness for semiflows generated by nonlinear age-structured models, Commun. Pure Appl. Anal., 3 (2004), 695-727.doi: 10.3934/cpaa.2004.3.695.

    [23]

    C. C. McCluskey, Global stability for an SEI epidemiological model with continuous age-structure in the exposed and infectious classes, Math. Biosci. Eng., 9 (2012), 819-841.doi: 10.3934/mbe.2012.9.819.

    [24]

    P. W. Nelson, M. A. Gilchrist, D. Coombs, J. M. Hyman and A. S. Perelson, An age-structured model of HIV infection that allows for variations in the production rate of viral particles and the death rate of productively infected cells, Math. Biosci. Eng., 1 (2004), 267-288.doi: 10.3934/mbe.2004.1.267.

    [25]

    A. Nowak and C. R. M. Bangham, Population dynamics of immune responses to persistent viruses, Science, 272 (1996), 74-79.doi: 10.1126/science.272.5258.74.

    [26]

    M. A. Nowak and R. M. May, Virus Dynamics: Mathematical Principles of Immunology and Virology, Oxford University Press, Oxford, 2000.

    [27]

    A. S. Perelson and P. W. Nelson, Mathematical analysis of HIV-1 dynamics in vivo, SIAM Rev., 41 (1999), 3-44.doi: 10.1137/S0036144598335107.

    [28]

    L. Rong, Z. Feng and A. S. Perelson, Mathematical analysis of age-structured HIV-1 dynamics with combination antiretroviral therapy, SIAM. J. Appl. Math., 67 (2007), 731-756.doi: 10.1137/060663945.

    [29]

    H. R. Thieme, Semiflows generated by Lipschitz perturbations of non-densely defined operators, Differential Integral Equations, 3 (1990), 1035-1066.

  • 加载中
Open Access Under a Creative Commons license
SHARE

Article Metrics

HTML views() PDF downloads(174) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return